|Table of Contents|

Decision Theorem for the Base and Dimensionalitv of Intersection of Subspaces.

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1994年03期
Page:
86-91
Research Field:
Publishing date:

Info

Title:
Decision Theorem for the Base and Dimensionalitv of Intersection of Subspaces.
Author(s):
Sun Xiaomei
Department of Basic Courses of Wuhan Transportation University,Wuhan 430063).
Keywords:
-
PACS:
O151.21
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-22